Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired87

I got bumped down to 20mg p/day

So my doctor said that my liver is not doing so good, so they bumped me down to 20mg (one pill) a day for twice the amount of time. I used to take 40mg.

And i am kind of freaking out since accutane has been a lifesaver! Expect for pretty bad nosebleed, everything else have basically be just awesome! Really no IB and sucess all over the face. My skin feels much smoother and i rarely get zits any more. THose i get are long lasting though.. But they are few..

How will this affect my results right now? Doctor says i will get the same effect when im done, but they said nothing about right now. :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×